| Model Number |
72002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There is no allegation of any failure or malfunction of the nalu system or its components.Patient response to anesthesia is a known inherent risk of surgical procedures.Patient was implanted with the nalu system at a later date and using a different form of anesthesia.Patient currently uses the nalu system and reports good results.
Event or Problem Description
On (b)(6) 2022, patient was prepared to be implanted with the nalu spinal cord stimulator system.During the procedure it became aparent that the patient was not tolerating the anesthesia well and the physician made the determination to abort the procedure.